# SDR USAA950368

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H2014B
- Condition: Sticking
- Location: Lt Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0346 - FLIGHT EXPERIENCED SLAT EXTENSION PROBLEMS.  THE FLAPS/SLATS EXTEND LIGHT WOULD NOT STAY ON.  FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT LEADING EDGE ADVISORY SWITCH STICKING.  THE SWITCH WAS REPLACED AND THE FLAPS ALL CHECKED NORMAL.  (W)
